代丽美 简介
发布时间:2012-03-18 浏览次数:

 

个人简介

代丽美,女,汉族,19774月生,山东昌乐人,中共党员,教授。20077月毕业于北京师范大学,获得理学博士学位。20077月至今在潍坊学院数学与信息科学学院任教,主要讲授的本科生课程有《数学分析》、《常微分方程》、《实变函数》、《高等数学》、《线性代数》。主要研究方向为偏微分方程。现已在国内外学术期刊上发表论文40余篇。主持并完成国家自然科学基金青年科学基金一项,山东省博士基金一项,山东省科技发展计划项目一项,潍坊市科技发展计划项目三项。独立获得山东省高等学校优秀科研成果三等奖一项,潍坊市自然科学奖二等奖、三等奖各一项。2016年被评为第十三批潍坊市专业技术拔尖人才。

工作经历

l         20077-201112月,潍坊学院讲师

l         20121-201612月,潍坊学院副教授

l         20171月至今,潍坊学院教授

代表论文

1.                  Limei Dai. Symmetry of viscosity solutions for fully nonlinear parabolic equations. Nonlinear Analysis: Real World Applications, 29 (2016), 68-79.(SCI)

2.                  代丽美. 抛物型Hessian方程的外问题. 数学进展, 45(4) (2016), 561-571.

3.                  Limei Dai.  Exterior problems for more general parabolic Monge–Ampère equation in more general domain. Journal of Mathematical Analysis and Applications, 427 (2015), 1190–1204. (SCI)

4.                  代丽美. 外区域上的抛物型Monge-Ampere方程. 数学学报,58(3) 2015, 447-456.

5.                  Limei Dai. Existence of multi-valued solutions with asymptotic behavior of parabolic Monge-Ampère equation. Boundary value problems, 49 (2015), 1-12. (SCI)

6.                  Limei Dai. Exterior problems of parabolic Monge-Ampere equations for n=2. Computers & Mathematics with Applications, 67 (2014), 1497-1506. (SCI)

7.                  Limei Dai. Exterior problems for a parabolic Monge-Ampere equation. Nonlinear Analysis: Theory, Methods & Applications, 100(2014), 99-110. (SCI)

8.                  Limei Dai. Multi-valued solutions to a class of parabolic Monge-Ampère equations. Communications on Pure and Applied Analysis, 13(2014), 1061-1074. (SCI)

9.                  Limei Dai. Symmetry of solutions to parabolic Monge-Ampère equations. Boundary value problems, 185 (2013), 1-12. (SCI)

10.              Haigang Li, Limei Dai. The exterior Dirichlet problem for Hessian quotient equations. Journal of Mathematical Analysis and Applications, 393(2) (2012), 534-543. (SCI)

11.              代丽美,秦国红. Hessian商方程具有渐近性质的整体解. 数学物理学报,2012, 32A (3): 566–575.

12.              Limei Dai, Multi-valued solutions to Hessian quotient equations. Communications in Mathematical Sciences, 10(2) (2012), 717-733. (SCI)

13.              Limei Dai, Jiguang Bao. Multi-valued solutions to fully nonlinear uniformly elliptic equations. Journal of Mathematical Analysis and Applications, 389(1), (2012) 314-321. (SCI)

14.              代丽美. 完全非线性一致椭圆方程的外问题. 数学年刊, 32A(6) 2011, 721-728.

15.              Limei Dai, Entire solutions with asymptotic behavior of fully nonlinear uniformly elliptic equations, Communications on Pure and Applied Analysis, 10(6) (2011), 1707-1714. (SCI)

16.              Limei Dai, Jiguang Bao, Multi-valued solutions to Hessian equations, Nonlinear Differential Equations and Applications, 18 (2011), 447-457. (SCI)

17.              Limei Dai, Existence of solutions with asymptotic behavior of exterior problems of Hessian equations, Proceedings of the American Mathematical Society, 139 (8) (2011), 2853-2861. (SCI)

18.              Limei Dai, The Dirichlet problem for Hessian quotient equations in exterior domains, Journal of Mathematical Analysis and Applications, 380 (2011), 87–93. (SCI)

19.              Limei Dai, Existence of multi-valued solutions with asymptotic behavior of Hessian equations, Nonlinear Analysis, 74 (2011), 3261-3268. (SCI)

20.              Limei Dai and Jiguang Bao, On uniqueness and existence of viscosity solutions to Hessian equations in exterior domains, Frontiers of Mathematics in China, 6(2) (2011), 221--230. (SCI)

21.              Limei Dai and Hongyu Li.Positive solutions of singular Emden-Fowler boundary value problem with negative exponent and multiple impulses. Nonlinear  Analysis, 2009, 70(10): 3682-3695. (SCI)

    科研项目

1.    抛物型Monge-Ampere方程的外问题与多值解,国家自然科学基金青年科学基金项目,2013.01-2015.12(主持)

2.    具有奇性的Hessian型方程,山东省优秀中青年科学家科研奖励基金项目,2011.07-2014.07(主持)

3.    Monge-Ampere方程与最优运输问题,山东省科技发展计划项目 2012.01-2013.12(主持)